Local properties of Mikusiński operators
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1962), pp. 143-150
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1962_3_a16,
author = {I. I. Ryabcev},
title = {Local properties of {Mikusi\'nski} operators},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {143--150},
year = {1962},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1962_3_a16/}
}
I. I. Ryabcev. Local properties of Mikusiński operators. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1962), pp. 143-150. http://geodesic.mathdoc.fr/item/IVM_1962_3_a16/